# SDR DALA2020041602266

- Difficulty date: April 15, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 65,632 hours, 23,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:652. CORRECTIVE ACTION: REMOVED AND REPLACED EXIT IDENTIFIER SIGN PER B757 AMM 33-51. OPS GOOD. (1549218)
